# SDR AALA20100205SAL01

- Difficulty date: January 28, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N626AA
- Make and model: Boeing 757223
- Aircraft serial: 24584
- Aircraft time: 35,810 hours, 12,242 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 3,408 hours, 1,233 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SAL - CREW REPORTED UPON LANDING AIRCRAFT SUSTAINED BIRD STRIKE ON RIGHT ENGINE RESULTING IN COMPRESSOR STALL.  FLIGHT LANDED SAL WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ACCOMPLISHED BOROSCOPE AND ENGINE CHANGE WAS DECLARED.  RIGHT ENGINE WAS REPLACED AT SAL 01/31/2010.  SYSTEM GROUND CHECK NORMAL OPERATION.
